# SDR 2001UALA00751

- Difficulty date: May 11, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Aircraft time: 41,062 hours, 21,544 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED STA 385 TO STA 390 STR 17L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED  REPAIR DOUBLER.
